# SDR IPXA12576120

- Difficulty date: October 26, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Unknown
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 15000 FT AND 330 IAS BIRD STRIKE IN NOSE AREA. SMOKE IN COCKPIT.
